# SDR SCNA20251027411

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N901SY
- Make and model: Boeing 737-900ER
- Aircraft serial: 40069
- Aircraft time: 29,898 hours, 13,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bell Assy
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FAILED.  NOTHING HAPPENED WHEN ATTEMPTING THE DOORBELL MODE OR THE EMERGENCY UNLOCK WERE ATTEMPTED.  ENABLED COCKPIT DOORBELL FUNCTION IAW B737 AMM 52-51-00-900-802 AND PERFORMED SATISFACTORY FLIGHT COMPARTMENT DOOR SECURITY ACCESS SYSTEM TEST IAW B737 AMM 52-51-00-700-801.
